# SDR 2005UALA01495

- Difficulty date: December 20, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 62,879 hours, 10,139 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Bushing
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER LINK FITTING, OUTBOARD LUG REQUIRES REWORK DUE TO INBOARD LUG REWORKED.  BUSHING REPLACEMENT DUE CORRODED BUSHING.  BOTH LUGS MUST BE REWORKED AS A PAIR.  REWORKED AND BUSHINGS WERE REPLACED DUE TO CORROSION. BUSHINGS WERE REPLACED PER  SRM 54-53-90 AND LUGS WERE REWORKED PER MM 54-51-93.
